# SDR A6WA200540117

- Difficulty date: March 20, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 7,499 hours, 6,388 cycles
- Engine: Ge CF343B1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: 601R572100621
- Condition: Migrated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG AFT TRUNNION BUSHING IS MIGRATED 0.15 INCH.  REMOVED BUSHING, REAMED BARE AND INSTALLED 1ST OVERSIZE BUSHING IAW MFG REO. (K)
